Light headed

Hi everyone - just wondering if anyone else gets light headed, nauseous, a bit dizzy? In the past couple of weeks I have had this happen - it feels like my blood pressure has dropped. I was diagnosed with Hughes 4 years ago and my INR has been fine for quite awhile - my range is 2-3 and I have asked about why it isn't higher but my doctor was trained by Dr. Hughes and is at St. Thomas' and she said this is the range that appears best for me. I am taking vitamin D supplement. I am a bit worried about these spells of weirdness - anyone else have this happen? any thoughts on what it is? Thanks Wendy

8 Replies

oldestnewest
  • Hi yes I did, still do despite being on Warfarin and INR around 3.5 I take Betahistine it improved, I would question again why you can't have a higher INR, I find that pinching my nose as If to clear my ears stops it if you do it soon enough,it can be caused by a lot of things I would go back to your GP

  • Hi Wendy and welcome

    You could ask to try having a higher INR to see how that affects your symptoms. When I was on Warfarin (I'm now on Fragmin), I needed an INR around 4.0 to keep my symptoms under control.

    I have suffered from 'funny turns', momentary sense of being pushed, or the floor bouncing, and Prof Hughes sent me to see Peter Savundra, a Consultant Audiovestibular Physician at The Portland Hospital in London. Peter explained about ischemia of the ears causing these symptoms in APS. I was moved from Warfarin to Frgamin by Prof Hughes to alleviate these and other symptoms.

    Best wishes.

    Dave

  • Haha - 'The floor bouncing', that describes so well what I get! I used to say 'Juddering'! 😳

  • Yes and I still do even with an Inr of 3.9, It sometimes feels as though I need to eat or pass out but tried eating and it makes no difference. They assumed it was blood pressure related and after being tested for a year concluded they couldn't find the cause. The only thing that works for me is sitting down until it passes.

  • Thanks everyone it's good to know it's not just me. Been a member here for years and I may not post much but read everything 😁

  • My GP prescribed Stemitil and that helps so I take just the odd pill when I need to and that seems to calm it down.

  • I get light headed and dizzy like this all the time. I thought it was from my blood pressure medication, so I had my dr lower the dose, and it still is happening. I will have to ask him again about this.

  • I think it best if you ask for a review of your INR, as suggested by my co administrators, please let us know how it goes. MaryF

You may also like...